# SDR DLL10010573

- Difficulty date: April 7, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- Aircraft time: 65,853 hours, 30,463 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP / SLAT LOCK LIGHT CAME ON IN CRUISE.   UNABLE TO LOWER FLAPS.  ALL SLATS EXTENDED.  RAN WIRES FROM COMPARATOR TO ASSEMETRY TRANSDUCER  BOTH WINGS USING A MEGGER MTR.  ALSO SHOOK DOWN WIRE BUNDLES FROM WING TIP TO WING ROOT BOTH WINGS.  NO TROUBLE FOUND. RAN FLAPS SEVERAL TIMES ALL CHECKS NORMAL.
